# SDR USAA20110211SB027

- Difficulty date: February 10, 2011
- Submitted: February 11, 2011
- Operation: Air carrier
- Aircraft: N405US
- Make and model: Boeing 737401
- Aircraft serial: 23885
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070003001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - CREW REPORTED THE FLASHLIGHT OVER THE FORWARD FLIGHT ATTENDANT JUMPSEAT IN NOT CHARGING.  MAINTENANCE REMOVED AND REPLACED THE FORWARD EMERGENCY FLASHLIGHT.  OPERATIONAL CHECK GOOD.
